# SDR SWAA2020062990039

- Difficulty date: May 28, 2020
- Submitted: June 29, 2020
- Operation: Air carrier
- Aircraft: N928WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36890
- Aircraft time: 40,809 hours, 24,748 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 520
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK,  BS 520, LBL45 HAD WEAR ON THE UPPER AND LOWER SURFACES.   REMOVED THE DAMAGE ON THE SEAT TRACK UPPER SURFACE IAW SRM 53-00-52-1A-1. REMOVED .028' MATERIAL, MAX. CLEAN UP WAS .020' AND OUT OF LIMITS IAW SRM 53-00-52-1A-1, FIG 103.  REMOVED THE SEAT TRACK FROM BS 500C + 10 - 521.5, LBL 45 AND REPAIRED IAW SRM 53-00-52-2R-4,  AND EA 1-A53-11779, REV 1.  APPLIED CIC IAW AMM 51-21-91-620-802.
